Solutions entières de l’équation Y m =f(X)
Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 1, pp. 187-199.

Let K be a number field. In this work we give effective upper bounds for the size of solutions in algebraic integers of K, of equations Y 2 =f(X), where f(X)K[X] has at least three roots of odd order, and Y m =f(X) where f(X)K[X] has at least two roots of order prime to m. We thus improve the known estimations ([2],[9]) for the solutions of these equations in algebraic integers of K.

Soit K un corps de nombres. Dans ce travail nous calculons des majorants effectifs pour la taille des solutions en entiers algébriques de K des équations, Y 2 =f(X), où f(X)K[X] a au moins trois racines d’ordre impair, et Y m =f(X)m3 et f(X)K[X] a au moins deux racines d’ordre premier à m. On améliore ainsi les estimations connues ([2],[9]) pour les solutions de ces équations en entiers algébriques de K.

@article{JTNB_1991__3_1_187_0,
     author = {Poulakis, Dimitrios},
     title = {Solutions enti\`eres de l{\textquoteright}\'equation $Y^m = f(X)$},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     pages = {187--199},
     publisher = {Universit\'e Bordeaux I},
     volume = {2e s{\'e}rie, 3},
     number = {1},
     year = {1991},
     zbl = {0733.11009},
     mrnumber = {1116106},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_1991__3_1_187_0/}
}
TY  - JOUR
AU  - Poulakis, Dimitrios
TI  - Solutions entières de l’équation $Y^m = f(X)$
JO  - Séminaire de théorie des nombres de Bordeaux
PY  - 1991
DA  - 1991///
SP  - 187
EP  - 199
VL  - 2e s{\'e}rie, 3
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1991__3_1_187_0/
UR  - https://zbmath.org/?q=an%3A0733.11009
UR  - https://www.ams.org/mathscinet-getitem?mr=1116106
LA  - fr
ID  - JTNB_1991__3_1_187_0
ER  - 
%0 Journal Article
%A Poulakis, Dimitrios
%T Solutions entières de l’équation $Y^m = f(X)$
%J Séminaire de théorie des nombres de Bordeaux
%D 1991
%P 187-199
%V 2e s{\'e}rie, 3
%N 1
%I Université Bordeaux I
%G fr
%F JTNB_1991__3_1_187_0
Poulakis, Dimitrios. Solutions entières de l’équation $Y^m = f(X)$. Séminaire de théorie des nombres de Bordeaux, Serie 2, Volume 3 (1991) no. 1, pp. 187-199. http://www.numdam.org/item/JTNB_1991__3_1_187_0/

[1] A. Baker, Bounds for the solutions of the hyperelliptic equation, Proc. Cambridge Phil. Soc. 65 (1969), 439-444. | Zbl

[2] B. Brindza, On S-integral solutions of the equation ym = f(x)., Acta Math. Hung. 44 (1984), 133-139. | Zbl

[3] K. Gyory, On the solutions of linear diophantine equations in Algebraic integers of bounded norm, Ann. Univ. Budapest Eotvos, Sect. Math. 22-23 (1979-80), 225-233. | Zbl

[4] S. Lang, Fundamentals of Diophantine Geometry, Springer-Verlag (1983). | Zbl

[5] S. Lang, Algebraic Number Theory, Addison Wesley (1970). | Zbl

[6] W. Schmidt, Integer points on curves of genus 1 (à paraître).

[7] C.L. Siegel, Abschätzung von Einheiten, Nachr. Akd.Wiss Göttingen Math. Phys. K1 II (1969), 71-86. | Zbl

[8] V.G. Sprindzuk, A hyperelliptic diophantine equation and class numbers (in Russian), Acta Arith. 30 (1976), 95-108. | Zbl

[9] L.A. Trelina, On S-integral solutions of the hyperelliptic equation (in Russian), Dokl.Akad. Nauk BSSR (1978), 881-884. | Zbl